Advanced Search
Article Contents
Article Contents

Four positive solutions of a quasilinear elliptic equation in $ R^N$

Abstract Related Papers Cited by
  • This paper deals with the existence of multiple positive solutions of a quasilinear elliptic equation \begin{eqnarray} -\Delta_p u+u^{p-1} = a(x)u^{q-1}+\lambda h(x) u^{r-1}, \text{in} R^N; \\ u\geq 0, \text{ a.e. }x \in R^N;\\ u \in W^{1,p}(R^N), \end{eqnarray} where $1 < p \leq 2$, $N>p$ and $1 < r < p$ $< q < p^* ( = \frac{pN}{N-p})$. A Nehari manifold is defined by a $C^1-$functional $I$ and is decomposed into two parts. Our work is to find four positive solutions of Eq. (1) when parameter $\lambda$ is sufficiently small.
    Mathematics Subject Classification: Primary: 35J20; Secondary: 35J62; 35J92.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Adachi and K. Tanaka, Four positive solutions for the semilinear elliptic equation: $-\Delta u+u=a(x)u^p+f(x)$ in $R^N$, Calc. Var. Partial Differential Equations, 11 (2000), 63-95.doi: 10.1007/s005260050003.


    A. Ambrosetti, H. Brezis and G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal., 122 (1994), 519-543.doi: 10.1006/jfan.1994.1078.


    M. Badiale and G. Citti, Concentration compactness principle and quasilinear elliptic equations in $R^n$, Comm. Partial Differential Equations, 16 (1991), 1795-1818.doi: 10.1080/03605309108820823.


    H. Brézis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.doi: 10.2307/2044999.


    J. Chabrowski and J. M. Bezzera do Ó, On semilinear elliptic equations involving concave and convex nonlinearities, Math. Nachr., 233/234 (2002), 55-76.doi: 10.1002/1522-2616(200201)233:1<55::AID-MANA55>3.3.CO;2-I.


    K.-C. Chang, "Infinite-dimensional Morse Theory and Multiple Solution Problems,'' Progress in Nonlinear Differential Equations and their Applications, 6. Birkhäuser Boston Inc., Boston, MA, 1993.


    L. Damascelli, F. Pacella and M. Ramaswamy, Symmetry of ground states of $p$-Laplace equations via the moving plane method, Arch. Ration. Mech. Anal., 148 (1999), 291-308.doi: 10.1007/s002050050163.


    D. G. De Figueiredo, J.-P. Gossez and P. Ubilla, Local superlinearity and sublinearity for indefinite semilinear elliptic problems, J. Funct. Anal., 199 (2003), 452-467.doi: 10.1016/S0022-1236(02)00060-5.


    I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47 (1974), 324-353.


    F. Gazzola, B. Peletier, P. Pucci and J. Serrin, Asymptotic behavior of ground states of quasilinear elliptic problems with two vanishing parameters. {II}, Ann. Inst. H. Poincaré Anal. Non Linéaire, 20 (2003), 947-974.doi: 10.1016/S0294-1449(03)00013-1.


    T.-S. Hsu and H.-L. Lin, Four positive solutions of semilinear elliptic equations involving concave and convex nonlinearities in $R^N$, J. Math. Anal. Appl., 365 (2010), 758-775.doi: 10.1016/j.jmaa.2009.12.004.


    Y. Li and C. Zhao, A note on exponential decay properties of ground states for quasilinear elliptic equations, Proc. Amer. Math. Soc., 133 (2005), 2005-2012 (electronic).doi: 10.1090/S0002-9939-05-07870-6.


    T.-F. Wu, On semilinear elliptic equations involving concave-convex nonlinearities and sign-changing weight function, J. Math. Anal. Appl., 318 (2006), 253-270.doi: 10.1016/j.jmaa.2005.05.057.


    T.-F. Wu, Multiplicity of positive solution of $p$-Laplacian problems with sign-changing weight functions, Int. J. Math. Anal. (Ruse), 1 (2007), 557-563.


    T.-F. Wu, Multiple positive solutions for a class of concave-convex elliptic problems in $R^N$ involving sign-changing weight, J. Funct. Anal., 258 (2010), 99-131.doi: 10.1016/j.jfa.2009.08.005.

  • 加载中

Article Metrics

HTML views() PDF downloads(87) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint